# SDR WRLA99023

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001907
- Condition: Failed
- Location: E/E Bay
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT NR 1 AND NR 2 FAILED ON DEPARTURE FROM PGUM.  AIRCRAFT RETURNED TO PCUM FOR CORRECTIVE ACTION.  REMOVED AND REPALCED NR 2 FCC.  RETURN TO SERVICE TEST SATISFIED.  DEFERRED NR 1 AUTOPILOT PER MEL 22-10-1.  AIRCRAFT DOWNGRADED TO CAT II SINGLE LAND.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  (X)
